# SDR USAA2013081500005

- Difficulty date: August 5, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32395
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, FOUND A CRACK ON FUSELAGE FRAME AT BS 727F BETWEEN S8R TO S9R.  REPAIRED FRAME IAW TR 737- 5310-10-287.
